# SDR UPS804327

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE MAIN LANDING GEAR WHEELWELL CEILING WEB AT STATION 960 AND LONGERON 22L.  MAINTENANCE REPAIRED THE DAMAGE PER UPS EO DC8-5310-7346-A.
